motrin information from trusted sources:
Treats fever and pain, including pain caused by headache, toothache, arthritis, cold or flu, migraine, or menstrual cramps. This is a non-steroidal anti-inflammatory medicine (NSAID).
Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) used to treat mild to moderate pain, and helps to relieve symptoms of arthritis (osteoarthritis, rheumatoid arthritis, or juvenile arthritis), such as inflammation, swelling, stiffness, and joint pain. This medicine does not cure arthritis and will help you only as long as you continue to take it .
The active ingredient in MOTRIN is ibuprofen, which is a member of the propionic acid group of nonsteroidal anti-inflammatory drugs (NSAIDs). Ibuprofen is a racemic mixture of [+]S- and [-]R-enantiomers. It is a white to off-white crystalline powder, with a melting point of 74° to 77°C. It is practically insoluble in water (<0.1 mg/mL), but readily soluble in organic solvents such as ethanol and acetone. Ibuprofen has a pKa of 4.43±0.03 and an n-octanol/water partition coefficient...
The active ingredient in MOTRIN is ibuprofen, which is a member of the propionic acid group of nonsteroidal anti-inflammatory drugs (NSAIDs). Ibuprofen is a racemic mixture of [+]S- and [-]R-enantiomers. It is a white to off-white crystalline powder, with a melting point of 74° to 77°C. It is practically insoluble in water (<0.1 mg/mL), but readily soluble in organic solvents such as ethanol and acetone. Ibuprofen has a pKa of 4.43&plusmn,0.03 and an n-octanol/water partition coefficient of 11.7 at pH 7.4. The chemical name for ibuprofen is (&plusmn,)-2-(p-isobutylphenyl) propionic acid. The molecular weight of ibuprofen is 206.28. Its molecular formula is C13H1802 and it has the following structural formula:MOTRIN Suspension is a sucrose-sweetened, orange colored, berry flavored suspension containing 100 mg of ibuprofen in 5 mL (20 mg/mL). Inactive ingredients include: acesulfame-K, citric acid, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sucrose, xanthan gum, and natural and artificial flavors. It also may contain one or several of the following colorants: FD&C Red #40, D&C Yellow #10, D&C Red #33, and FD&C Blue #1. Carefully consider the potential benefits and risks of MOTRIN Suspension and other treatment options before deciding to use MOTRIN Suspension. Use the lowest effective dose for the shortest duration consistent with individual patient treatment goals (see WARNINGS).
Take ibuprofen as directed on the packet or patient information leaflet, or as directed by your GP or pharmacist (chemist).
Motrin (Ibuprofen) Drug Information: User Reviews, Side Effects ...
Learn about the prescription medication Motrin (Ibuprofen), drug uses, dosage, side effects, drug interactions, warnings, reviews and patient labeling.
Ibuprofen - Wikipedia, the free encyclopedia
Motrin (Ibuprofen) drug description - FDA-approved labeling for prescription drugs and medications at RxList; ^ Chen CS, Shieh WR, Lu PH, Harriman S, ...
Tylenol vs. Motrin - What's Better for Fever?
What's better for my child when she has a fever, acetaminophen (Tylenol, Tempra) or ibuprofen (Motrin, Advil)?
ibuprofen (Advil, Motrin) – drug class, medical uses, medication ...
Mar 13, 2011 ... Explains the medication ibuprofen (Advil, Motrin, Nuprin, Medipren) a drug used for the management of mild to moderate pain, fever, ...
Tylenol, Motrin, Benadryl, Aspirin, Rolaids Recall
Jan 15, 2010 ... Because of a sickening smell, 60 million of bottles of child and adult Tylenol, Motrin, Benadryl, aspirin, and Rolaids are being recalled.